MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EU2100X15B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a trilogy evo was alarming indicating the fio2 sensor had railed.There was no harm or injury reported.The device was not in patient use.The device was returned to a third-party service center, and those errors were noted but are not actionable error codes.Additional review of the downloaded event log revealed an o2 proportional valve stuck alarm.The device's oxygen blending module subassembly was replaced to address the issue.Additionally, an o2 regulation and low o2 inlet pressure alarms were observed.The oxygen blending module subassembly was replaced due to these errors also, although they would not affect the device's ability to deliver therapy as designed.The device's inlet foam filter and particulate filter were replaced per preventive maintenance protocol.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22480783
Report Number2518422-2025-107283
Device Sequence Number8544513
Product Code CBK
UDI-Device Identifier00606959055674
UDI-Public(01)00606959055674
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEU2100X15B
Device Catalogue NumberEU2100X15B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown